A FAMILY OF ESTIMATORS FOR ESTIMATING POPULATION MEAN IN STRATIFIED SAMPLING UNDER NON-RESPONSE

Manoj K. Chaudhary, Rajesh Singh, Rakesh K. Shukla, Mukesh Kumar, Florentin Smarandache

Abstract


Khoshnevisan et al. (2007) proposed a general family of estimators for population mean using known value of some population parameters in simple random sampling. The objective of this paper is to propose a family of combined-type estimators in stratified random sampling adapting the family of estimators proposed by Khoshnevisan et al. (2007) under non-response. The properties of proposed family have been discussed. We have also obtained the expressions for optimum sample sizes of the strata in respect to cost of the survey. Results are also supported by numerical analysis.

Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v5i1.153

Refbacks

  • There are currently no refbacks.




Copyright (c)

Title

A FAMILY OF ESTIMATORS FOR ESTIMATING POPULATION MEAN IN STRATIFIED SAMPLING UNDER NON-RESPONSE

Keywords


Description

Khoshnevisan et al. (2007) proposed a general family of estimators for population mean using known value of some population parameters in simple random sampling. The objective of this paper is to propose a family of combined-type estimators in stratified random sampling adapting the family of estimators proposed by Khoshnevisan et al. (2007) under non-response. The properties of proposed family have been discussed. We have also obtained the expressions for optimum sample sizes of the strata in respect to cost of the survey. Results are also supported by numerical analysis.

Date

2009-01-01

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol 5. No. 1, Jan 2009



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810